# SDR R61A201912041350

- Difficulty date: November 14, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N872RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000143
- Aircraft time: 31,657 hours, 20,473 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: 17001679001
- Condition: Cracked
- Location: Frame 52
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON CENTER FUSELAGE I WHEEL WELL FRAME PROFILE AT FR52, L/H SIDE. MAINTENANCE REMOVED AND REPLACED THE CENTER FUSELAGE I WHEEL WELL FRAME PROFILE AT FR52, L/H SIDE IAW EMB SRM 51-41-01.
